English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Classification of integrable Vlasov-type equations

MPS-Authors
/persons/resource/persons235907

Odesskii,  Alexander V.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236234

Sokolov,  Vladimir V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Odesskii, A. V., Pavlov, M. V., & Sokolov, V. V. (2008). Classification of integrable Vlasov-type equations. Theoretical and Mathematical Physics, 154(2), 209-219.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2948-E
Abstract
There is no abstract available